# SDR R61A2021031200241

- Difficulty date: February 24, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Corroded
- Location: Frames 24-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSELAGE 1 FLOOR STRUCTURE RH OB LATERAL SEAT TRACK FR24-34. REPLACED SEAT TRACK PN 170-92568-005 IAW SRM 51-43-03, 51-43-04. FOR DETAILS OF WORK PERFORMED SEE AAR NRC#4500861-2000-0109.AC REMAINS IN YQG FOR COMPLETION.
